# SDR REXA2011004645

- Difficulty date: July 27, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 17,792 hours, 15,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SUPPORT BEAM CAP ANGLE HAS CORROSION AROUND FASTENER HOLES BETWEEN FS 589-FS 621, LBL 27.  REPAIRED IAW SRM 51-42-34, 51-45-00,51-42-21, 5142-22, AND BOMBARDIER REO 601R53-61-3788 REV A.
